# SDR AALA202403042220

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 73,317 hours, 28,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE ACCOMPLISHING TASK CARD 26L00025010 STEP 11. D. MAINTENANCE PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM PER AMM 33-51-00-710-001 AND THE OPERATIONAL TEST FAILED ON FLIGHT ATTENDANTS PANEL, A FAULT MESSAGE FOR THE EMERGENCY POWER SUPPLY UNIT BATTERY EXIT LEFT DISPLAYED. MAINTENANCE REPLACED THE BATTERY IN EMERGENCY POWER SUPPLY UNIT 11WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
